# SDR CA990818004

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vain
- Part number: 23066737
- Condition: Separated
- Location: Compressor
- Part time: 69 hours
- Component: 23063379
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) A PIECE OF COMPRESSOR SCROLL TURNING VANE SEPARATED FROM LEFT ENGINE, A CRACK WAS ALSO FOUND ON RIGHT HAND TURNING VANE.  FAA MADE AWARE OF THE PROBLEM THROUGH ALLISON ROLLS ROYCE.
